# SDR WX0A2014120172284

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- Aircraft time: 71,880 hours, 25,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR EMER LIGHT OFF WITH EVACUATION SLIDE ARMING LEVER IN ARMED.  ENGAGE POSITION RELAMPED R1 DOOR SLIDE ARMED ANNUNCIATOR IAW AMM 33-16-01.  OPERATIONS CHECKED GOOD.
